# SDR C2XA05SH089

- Difficulty date: May 25, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 8,991 hours, 7,762 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 12007255605
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV C-CHECK RUDDER NR 2 UPPER HINGE BRACKET IS WORN. MAINTENANCE REMOVED AND REPLACED RUDDER NR 2 UPPER HINGE BRACKET IAW EC 5540-01028.THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
